# SDR CALA0500372

- Difficulty date: October 23, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N76151
- Make and model: Boeing 767224
- Aircraft serial: 30430
- Aircraft time: 22,273 hours, 3,450 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: HFE9520D01
- Part serial: 01039
- Condition: Inoperative
- Location: Galley
- Part time: 11,213 hours, 1,672 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE FORWARD ESPRESSO COFFEEMAKER BEGAN TO SMOKE AND GAVE OFF A BURNED ELECTRICAL ODOR WHILE EN ROUTE FROM EWR TO FCO.  THE CIRCUIT BREAKER WAS PULLED AND THE SMOKE CEASED.  THE FLIGHT WAS CONTINUED TO FCO WHERE IT LANDED WITHOUT FURTHER INCIDENT.  THE ESPRESSO COFFEEMAKER 209 IN THE FIRST CLASS GALLEY WAS REMOVED AND REPLACED.  THE AREA WAS INSPECTED FOR BURNED WIRING AND NONE WAS FOUND.  OPERATIONAL CHECKS WERE GOOD.
